Pacific Journal of Mathematics

Weak compactness and separate continuity.

Irving Glicksberg

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 205-214.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037545

Mathematical Reviews number (MathSciNet)
MR0120523

Zentralblatt MATH identifier
0104.33901

Subjects
Primary: 46.00

Citation

Glicksberg, Irving. Weak compactness and separate continuity. Pacific J. Math. 11 (1961), no. 1, 205--214. https://projecteuclid.org/euclid.pjm/1103037545


Export citation

References

  • [1] R. Ellis, Locally compact transformation groups, Duke Math. J., 24 (1957), 119-126.
  • [2] K. de Leeuw and I. Glicksberg, Applications of almost periodic compactifications, to appear.
  • [3] I. Glicksberg, Convolution semigroups of measures, Pacific. J. Math., 9 (1959), 51-67.
  • [4] I. Glicksberg, Uniform boundedness for groups, to appear.
  • [5] A. Grothendieck, Sur la completion du dual d'un espace localement convexe, Comptes, Rendues, 230 (1950), 605-606.
  • [6] A. Grothendieck, Criteres de compacite dans les espaces fonctionnels generaux, Amer_ J. Math., 74 (1952), 168-186.
  • [7] H. Hahn, Reele Functionen I, Leipzig, 1932.